MathSciNet Relay Station
MathSciNet bibliographic data
MR1824664 (2002b:47107) 47H09
Shahzad, Naseer Invariant approximations and $R$-subweakly commuting maps. J. Math. Anal. Appl. 257 (2001), no. 1, 39–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement